MAUDE Adverse Event Report: ACCURAY INCORPORATED CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number VSI
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The after treatment patient couch movement was caused by set screws on the connecting linkage to the roll motor that were loose.When the patient got up, they grabbed the patient right side of the couch and swung their body to patient's left.This motion dislodged the linkage that was loose.
 
Event or Problem Description
The patient was sitting up on the treatment couch after treatment while the staff member was at the patient's side.When the patient stood up, the couch tilted and the patient fell off the couch.

Brand Name
CYBERKNIFE ROBOTIC RADIOSURGERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
MDR Report Key11277039
Report Number3003873069-2021-00001
Device Sequence Number19755911
Product Code IYE
UDI-Device IdentifierM6580330000
UDI-Public+M6580330000/16D20180522D
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSI
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1